Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4415
Title: Nonlinear infinite dimensional optimal control problems with state constraints and unbounded control sets
Authors: Fattorini, H.O.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: H. O. Fattorini, "Nonlinear infinite dimensional optimal control problems with state constraints and unbounded control sets", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 127-145.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Abstract: Using nonlinear programming theory in Banach spaces we derive a version of Pontryagin's maximum principle that includes state constraints and allows unbounded control sets. We discuss applications
URI: http://hdl.handle.net/10077/4415
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
FattoriniRendMat 28s.pdf256.63 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

603
checked on Oct 18, 2018

Download(s)

255
checked on Oct 18, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.